# SDR DLM88021192

- Difficulty date: October 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 43,007 hours, 36,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE, DIM AND FLICKERING.  REPLACED BATTERY PACK CHECKS GOOD.
